# SDR DALA2014062303741

- Difficulty date: June 20, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 61,933 hours, 45,822 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HOLES OF INBD, MID AND OTBD SLAT TRACK FITTING LOCATED ON LT WING.  REPAIRED  IAW SRM 57-02, PAR 9.
